# SDR ASAA0380554

- Difficulty date: August 13, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX PREFLIGHT CHECK, FOUND FORWARD PAX L-1 DOOR EMERGENCY SLIDE LANYARD WAS DISCONNECTED.  RECONNECTED LANYARD.  (M)
